# SDR R61A2020022540259

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 33,876 hours, 22,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2R DOOR VERY DIFFICULT TO OPEN PER THE FLIGHT ATTENDANT. LUBED R2 DOOR MECHANISM AND R2 DOOR OPEN AND CLOSES NORMALLY.
